Remarks on periodic boundary value problems for functional differential equations. (English) Zbl 1036.65058

The authors extend some results on existence and approximation of solution for a class of first-order functional differential equations with periodic boundary conditions referring to their earlier paper [Comput. Math. Appl. 40, 433–442 (2000; Zbl 0958.34055)]. They show the validity of the monotone iterative technique under weaker hypothesis. Some examples are worked out.


65L05 Numerical methods for initial value problems involving ordinary differential equations
34K28 Numerical approximation of solutions of functional-differential equations (MSC2010)
34K13 Periodic solutions to functional-differential equations


Zbl 0958.34055
Full Text: DOI


[1] Hakl, R.; Kiguradze, I.; P\(ů\)ža, B., Upper and lower solutions of boundary value problems for functional differential equations and theorems on functional differential inequalities, Georgian math J., 7, 489-512, (2000) · Zbl 0980.34063
[2] Hakl, R.; Lomtatidze, A.; P\(ů\)ža, B., On periodic solutions of first-order linear functional differential equations, Nonlinear anal., 49, 929-945, (2002) · Zbl 1008.34062
[3] He, Z.; Yu, J., Periodic boundary value problem for first-order impulsive functional differential equations, J. comput. appl. math., 138, 205-217, (2002) · Zbl 1004.34052
[4] Jiang, D.; Wei, J., Monotone method for first- and second-order periodic boundary value problems and periodic solutions of functional differential equations, Nonlinear anal., 50, 885-898, (2002) · Zbl 1014.34049
[5] Kiguradze, I.; P\(ů\)ža, B., On boundary value problems for systems of linear functional differential equations, Czechoslovak math J., 47, 341-373, (1997)
[6] Ladde, G.S.; Lakshmikantham, V.; Vatsala, A.S., Monotone iterative techniques for nonlinear differential equations, (1985), Pitman Boston · Zbl 0658.35003
[7] Liz, E.; Nieto, J.J., Periodic boundary value problems for a class of functional differential equations, J. math. anal. appl., 200, 680-686, (1996) · Zbl 0855.34080
[8] Nieto, J.J., Differential inequalities for functional perturbations of first-order ordinary differential equations, Appl. math. lett., 15, 173-179, (2002) · Zbl 1014.34060
[9] Nieto, J.J.; Álvarez-Noriega, N., Periodic boundary value problems for nonlinear first order ordinary differential equations, Acta math. hungar., 71, 49-58, (1996) · Zbl 0853.34023
[10] Nieto, J.J.; Rodrı́guez-López, R., Existence and approximation of solutions for nonlinear functional differential equations with periodic boundary value conditions, Comput. math. appl., 40, 433-442, (2000) · Zbl 0958.34055
[11] Wan, Z.; Chen, Y.; Chen, J., Remarks on the periodic boundary value problems for first-order differential equations, Comput. math. appl., 37, 8, 49-55, (1999) · Zbl 0936.34013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.